# SDR IPXA2015021385861

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 16,264 hours, 10,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327074500000
- Condition: Damaged
- Location: Mian Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, FLOORBOARD NR 231-SG IS BROKEN.  FABRICATED NEW FLOORBOARD IAW SREO.
